# SDR SWAA2013031813715

- Difficulty date: February 26, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPMENT FRAME CORRODED AT BS 946, BETWEEN L-28L TO L-27L.  REMOVED AND REPLACED FRAME IAW SRM AND DWG.
